Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took Macrobid for a uti. Feel itchy all over, swollen from knees to feet. Cure for symptoms

I HAVE taken antibiotics before with no side effects but was put on Macrobid for a uti, and started to notice I have been very itchy all over, no tongue swelling or respiratory symptoms of anaphylaxix, but I am also painfully swollen from my knees diown to my feet, which are very swollen and hot, my legs hands and feet arw extremely swollen almost tight, no pitting edema though, the odd small raised bump, nothing that I would call it serous, and do have moderate all over itching,
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Get to a good cardiologist and a nephrologist..Serum creatinine, urea and NA , K levels , serum proteins, urine examination for albumin casts, epithelial cells should be assessed and a dieuretic medicine should be added.

There is probably salt and water retention also
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor